MathSciNet Relay Station
MathSciNet bibliographic data
MR179897 62.45 (60.40)
Chow, Y. S.; Robbins, Herbert On optimal stopping rules for $s\sb{n}/n$. Illinois J. Math. 9 1965 444–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement